Asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths

Yuzuru Inahama, Hiroshi Kawabi

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper, we establish asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths under the condition that the phase function has finitely many non-degenerate minima. Our main tool is the Banach space-valued rough path theory of T. Lyons. We use a large deviation principle and the stochastic Taylor expansion with respect to the topology of the space of geometric rough paths. This is a continuation of a series of papers by Inahama [Y. Inahama, Laplace's method for the laws of heat processes on loop spaces, J. Funct. Anal. 232 (2006) 148-194] and by Inahama and Kawabi [Y. Inahama, H. Kawabi, Large deviations for heat kernel measures on loop spaces via rough paths, J. London Math. Soc. 73 (3) (2006) 797-816], [Y. Inahama, H. Kawabi, On asymptotics of certain Banach space-valued Itô functionals of Brownian rough paths, in: Proceedings of the Abel Symposium 2005, Stochastic Analysis and Applications, A Symposium in Honor of Kiyosi Itô, Springer, Berlin, in press. Available at: http://www.abelprisen.no/no/abelprisen/deltagere_2005.html].

Original languageEnglish
Pages (from-to)270-322
Number of pages53
JournalJournal of Functional Analysis
Volume243
Issue number1
DOIs
Publication statusPublished - 2007 Feb 1
Externally publishedYes

Fingerprint

Rough Paths
Laplace Approximation
Asymptotic Expansion
Loop Space
Banach space
Laplace's Method
Large Deviation Principle
Stochastic Analysis
Taylor Expansion
Heat Kernel
Large Deviations
Continuation
Heat
Topology
Series

Keywords

  • Asymptotic expansions
  • Itô functional
  • Laplace approximation
  • Large deviation principle
  • Rough path theory
  • Stochastic Taylor expansion

ASJC Scopus subject areas

  • Analysis

Cite this

Asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths. / Inahama, Yuzuru; Kawabi, Hiroshi.

In: Journal of Functional Analysis, Vol. 243, No. 1, 01.02.2007, p. 270-322.

Research output: Contribution to journalArticle

@article{a41f41077c824773ae3f9e3c7b49eef6,
title = "Asymptotic expansions for the Laplace approximations for It{\^o} functionals of Brownian rough paths",
abstract = "In this paper, we establish asymptotic expansions for the Laplace approximations for It{\^o} functionals of Brownian rough paths under the condition that the phase function has finitely many non-degenerate minima. Our main tool is the Banach space-valued rough path theory of T. Lyons. We use a large deviation principle and the stochastic Taylor expansion with respect to the topology of the space of geometric rough paths. This is a continuation of a series of papers by Inahama [Y. Inahama, Laplace's method for the laws of heat processes on loop spaces, J. Funct. Anal. 232 (2006) 148-194] and by Inahama and Kawabi [Y. Inahama, H. Kawabi, Large deviations for heat kernel measures on loop spaces via rough paths, J. London Math. Soc. 73 (3) (2006) 797-816], [Y. Inahama, H. Kawabi, On asymptotics of certain Banach space-valued It{\^o} functionals of Brownian rough paths, in: Proceedings of the Abel Symposium 2005, Stochastic Analysis and Applications, A Symposium in Honor of Kiyosi It{\^o}, Springer, Berlin, in press. Available at: http://www.abelprisen.no/no/abelprisen/deltagere_2005.html].",
keywords = "Asymptotic expansions, It{\^o} functional, Laplace approximation, Large deviation principle, Rough path theory, Stochastic Taylor expansion",
author = "Yuzuru Inahama and Hiroshi Kawabi",
year = "2007",
month = "2",
day = "1",
doi = "10.1016/j.jfa.2006.09.016",
language = "English",
volume = "243",
pages = "270--322",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths

AU - Inahama, Yuzuru

AU - Kawabi, Hiroshi

PY - 2007/2/1

Y1 - 2007/2/1

N2 - In this paper, we establish asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths under the condition that the phase function has finitely many non-degenerate minima. Our main tool is the Banach space-valued rough path theory of T. Lyons. We use a large deviation principle and the stochastic Taylor expansion with respect to the topology of the space of geometric rough paths. This is a continuation of a series of papers by Inahama [Y. Inahama, Laplace's method for the laws of heat processes on loop spaces, J. Funct. Anal. 232 (2006) 148-194] and by Inahama and Kawabi [Y. Inahama, H. Kawabi, Large deviations for heat kernel measures on loop spaces via rough paths, J. London Math. Soc. 73 (3) (2006) 797-816], [Y. Inahama, H. Kawabi, On asymptotics of certain Banach space-valued Itô functionals of Brownian rough paths, in: Proceedings of the Abel Symposium 2005, Stochastic Analysis and Applications, A Symposium in Honor of Kiyosi Itô, Springer, Berlin, in press. Available at: http://www.abelprisen.no/no/abelprisen/deltagere_2005.html].

AB - In this paper, we establish asymptotic expansions for the Laplace approximations for Itô functionals of Brownian rough paths under the condition that the phase function has finitely many non-degenerate minima. Our main tool is the Banach space-valued rough path theory of T. Lyons. We use a large deviation principle and the stochastic Taylor expansion with respect to the topology of the space of geometric rough paths. This is a continuation of a series of papers by Inahama [Y. Inahama, Laplace's method for the laws of heat processes on loop spaces, J. Funct. Anal. 232 (2006) 148-194] and by Inahama and Kawabi [Y. Inahama, H. Kawabi, Large deviations for heat kernel measures on loop spaces via rough paths, J. London Math. Soc. 73 (3) (2006) 797-816], [Y. Inahama, H. Kawabi, On asymptotics of certain Banach space-valued Itô functionals of Brownian rough paths, in: Proceedings of the Abel Symposium 2005, Stochastic Analysis and Applications, A Symposium in Honor of Kiyosi Itô, Springer, Berlin, in press. Available at: http://www.abelprisen.no/no/abelprisen/deltagere_2005.html].

KW - Asymptotic expansions

KW - Itô functional

KW - Laplace approximation

KW - Large deviation principle

KW - Rough path theory

KW - Stochastic Taylor expansion

UR - http://www.scopus.com/inward/record.url?scp=33846174638&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33846174638&partnerID=8YFLogxK

U2 - 10.1016/j.jfa.2006.09.016

DO - 10.1016/j.jfa.2006.09.016

M3 - Article

VL - 243

SP - 270

EP - 322

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -